Volume 54 - Number 2 - Summer 1988

R. New Periodicals

Announcements of new periodicals, monographs, serials, and newsletters specifically relating to population, including major changes of focus, subject, or name of existing periodicals. Information on official statistical periodicals is coded under S. Official Statistical Publications .

54:20889 Gordon and Breach (New York, New York/London, England). Mathematical population studies. Vol. 1, No. 1, 1988. ii, 130 pp. New York, New York/London, England. In Eng. with sum. in Fre.
"This is the first issue of a research journal devoted exclusively to the mathematical and statistical study of human populations." The journal will be interdisciplinary in approach and will include articles for a mathematically sophisticated audience. The focus is international in scope and is limited to human populations. Articles are in English with French summaries.
Selected items will be cited in this or subsequent issues of Population Index.
Correspondence: Gordon and Breach, Marketing Department, P.O. Box 786, Cooper Station, New York, NY 10276; or P.O. Box 197, London WC2E 9PX, England. Location: Princeton University Library (SPR).


Copyright © 1988-1996, Office of Population Research, Princeton University.